# SDR ABXA9600274

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 9915558135
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND AFT PRESSURED BULKHEAD STIFFENER CRACKED AT STA 1072 BETWEEN LONGERON 16L AND 17L.  REPAIRED IAW DC-9 SUPPLEMENTAL SRM K05159.
